Please help. Im scared. Vyvanse problems.

Patient

Q: Im extremely scared. I just took my first dose of a drug called vyvanse. Before vyvanse I had taken a drug called strattera. It did not help with the focusing and attention problems associated with my ADD so I asked my doctor for something that would help me more. I am on edge and feeling scared. My heart is beating extremely fast and I feel "high". My extremities are overcome with a distinct coldness. I assume that this is from vasoconstriction. I took 40 mg total. I am only 15 and I don't want to die. I have never done any drugs or gotten high. I am overcome with an extreme level of happiness and motivation. This does not feel natural. Should I contact emergency medical services? Please help, I am scared and I feel like a junkie. What should I do?

Symptoms:  Cold hands and feet, irregular heartbeat, extreme and un-natural happiness, too much focus, anxiety, feeling of superiority, and dry mouth.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews